Some results on cauchy surface criteria in Lorentzian geometry

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1-10
Number of pages10
JournalIllinois Journal of Mathematics
Volume29
Issue number1
StatePublished - 1985

Fingerprint

Lorentzian Geometry
Cauchy

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Some results on cauchy surface criteria in Lorentzian geometry. / Galloway, Gregory J.

In: Illinois Journal of Mathematics, Vol. 29, No. 1, 1985, p. 1-10.

Research output: Contribution to journalArticle

@article{c1e6bebbec544c10a66a57b788d490bd,
title = "Some results on cauchy surface criteria in Lorentzian geometry",
author = "Galloway, {Gregory J}",
year = "1985",
language = "English (US)",
volume = "29",
pages = "1--10",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "1",

}

TY - JOUR

T1 - Some results on cauchy surface criteria in Lorentzian geometry

AU - Galloway, Gregory J

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84972508317&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972508317&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972508317

VL - 29

SP - 1

EP - 10

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 1

ER -